# SDR DALA2025112708672

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT BUFFER OF PASSENGER CREW DOOR 832 IN FULL OPEN POSIT ION AT PASSENGER CABIN.   PERFORMED ADJUSTMENT BUFFER OF PASSENGER CREW DOOR 832 IN FULL OPEN POSITION AT PASSENGER CABIN AS PER FAM AMM52-13-00-820 -001-A. (1323165)
